MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® DRYSEAL FLEX INTRODUCER SHEATH; INTRODUCER, CATHETER

W. L. GORE & ASSOCIATES, INC. GORE® DRYSEAL FLEX INTRODUCER SHEATH; INTRODUCER, CATHETER
Catalog Number GDSF2233
Medical Device Problem Codes Obstruction of Flow (2423); Insufficient Device Problem Information (3190); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Ischemia (1942); Paresis (1998); Movement Disorder (4412); Reduced Blood Flow (4598)
Date of Event 01/12/2026
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2025, the patient underwent endovascular procedure using a gore® excluder® thoracoabdominal branch endoprosthesis (tambe) device system (unknown).On (b)(6) 2025, the patient experienced an acute blood loos anemia and on (b)(6) 2025 had a treatment using a unit of packed red blood cells (prbc).On (b)(6) 2025, it was noticed that the patient had a lower extremity reduced perfusion.It was reported that it was potentially related to a gore® dryseal flex introducer sheath.The patient was treated by 5000 units heparin iv, a left common femoral artery endarterectomy and 1 cm bovine patch.On (b)(6) 2025, there was an acute kidney injury noticed and was treated by coil x 2 placement in perforated branch and intentional occlusion of the left renal artery with a vascular plug and stent.The issue was related procedures.On (b)(6) 2025, the patient had spinal cord ischemia and a bilateral lower extremity motor loss was noted.The patient was treated by the lumbar drain.According to the site, it was a procedure related event.On (b)(6) 2025, there were left renal infarct and multiple acute right renal cortical infarcts.Procedure related.No treatment was required.On (b)(6) 2025, the patient had a shock- spinal cord ischemia and cardiogenic.Procedure related.No treatment was required.On (b)(6) 2025, the patient had a multi system organ failure and expired.
 
Additional Manufacturer Narrative
C20: a review of the manufacturing records for the device could not be conducted because the serial/lot number remains unknown.The device discarded at the facility and is not available for analysis.It was reported that the patient had a multi system organ failure and expired.Please note that a gore® excluder® thoracoabdominal branch endoprosthesis (tambe) device system was covered under the (b)(4) and was reported separately.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
On (b)(6) 2025, the patient underwent endovascular procedure using a gore® excluder® thoracoabdominal branch endoprosthesis (tambe) device system.A gore® dryseal flex introducer sheath was used for access.On (b)(6) 2025, the patient experienced an acute blood loos anemia and on (b)(6) 2025, had a treatment using a unit of packed red blood cells (prbc).On (b)(6) 2025, it was noticed that the patient had lower extremity reduced perfusion.It was reported that it was potentially related to a gore® dryseal flex introducer sheath.The patient was treated by 5000 units heparin iv, a left common femoral artery endarterectomy and 1 cm bovine patch.Based on information provided, the patient lost pulse in the left lower extremity (lle) after 22fr sheath was pulled.This was noted by loss of doppler tone at the ankle and no motor response on the mep monitoring.Upon exposure of the left femoral artery and deep femoral artery, it was noted that there was an old healed thrombosed pseudoaneurysm in the lateral circumflex femoral artery (lcfa).Embolic debris was removed.Subject was heparinized throughout the procedure.On (b)(6) 2025, there was an acute kidney injury noticed and was treated by coil x 2 placement in perforated branch and intentional occlusion of the left renal artery with a vascular plug and stent.The issue was related procedures.On (b)(6) 2025, the patient had spinal cord ischemia and a bilateral lower extremity motor loss was noted.The patient was treated by the lumbar drain.According to the site, it was a procedure related event.On (b)(6) 2025, there were left renal infarct and multiple acute right renal cortical infarcts.Procedure related.No treatment was required.On (b)(6) 2025, the patient had a shock- spinal cord ischemia and cardiogenic.Procedure related.No treatment was required.On (b)(6) 2025, the patient had a multi system organ failure and expired.On (b)(6) 2026, the physician mentioned that the patient¿s death and many of the aes are not related to the devices themselves but related to the procedure or past medical history.
 
Additional Manufacturer Narrative
B5: description summary was updated.B7: medical history.D: device information was added.H6.Code c19: a review of manufacturing records of the device indicated the lot met pre-release specifications.The device remains implanted and is not available for analysis.According to the physician, the patient¿s death and many of the adverse events occurred were not related to the gore devices themselves but related to the procedure or past medical history.Please note that a gore® excluder® thoracoabdominal branch endoprosthesis (tambe) device system was covered under the case- (b)(4) and was reported separately.

Brand Name
GORE® DRYSEAL FLEX INTRODUCER SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 1 B/P
32360 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
nataliya baramzina
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key24254964
Report Number3007284313-2026-04552
Device Sequence Number20949328
Product Code DYB
UDI-Device Identifier00733132659012
UDI-Public(01)00733132659012(17)280107
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K160254
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberGDSF2233
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2026
Supplement Date Received by Manufacturer02/05/2026
Initial Report FDA Received Date02/03/2026
Supplement Report FDA Received Date02/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Disability; Required Intervention; Hospitalization;
Patient SexUnknown